Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hope
Jul 19, 2004

I started treatment on August 11th 2004. I'm taking Reyataz, Norvir,Viread and Epivir. After 3 months of treatment my VL is still unde. and my cd4 are going up (was 275 and now over 415). No side effects and my blood test is pretty good. Can I keep my happinnes or the begining is like that and the worse is coming? Can I make plans for my future?

Response from Dr. Henry

You are off to a very good start. If you have no resistance and are a good pill taker (missing almost NO doses) and you continue a regimen such as the one you are on, there is optimism that the virus can be controlled for a very long time (how long-no one knows but I tell patients that we are on a 10-20 + year plan in many instances). Studies generally have been encouraging that under ideal circumstancs (as outline above) that the per year failure rate of potent regimens is low (? < 5%/year). KH



Previous
double dosing
Next
sustiva side effects 3days

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement